MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED2508-PMA
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided for review; therefore, the alleged event cannot be confirmed.The instructions for use identifies stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that after implantation of the fred to treat an aneurysm in a stenotic left posterior cerebral artery (pca), thrombus developed within the stent.Tpa was administered to dissolve the thrombus and distal flow through the pca was confirmed.There was no reported malfunction of the fred.There was no reported sequela.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11182109
Report Number2032493-2021-00015
Device Sequence Number14189891
Product Code OUT
UDI-Device Identifier00842429106570
UDI-Public(01)00842429106570(11)200811(17)230731(10)200811594
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/31/2023
Device Model NumberFRED2508-PMA
Device Lot Number200811594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;